A reliable analytic study for higher-dimensional telegraph equation
- Department of Mathematics and Statistics, Mutah University, P. O. Box 7, Al Karak 61710, Jordan.
In this study, we propose a developed semi-analytic technique, so called the
generalized residual power series method, to process higher-dimensional
linear and nonlinear partial differential equations. The obtained solution
is expressed in a form of rapidly convergent power series with easily
computable coefficients. Solution can, in turn, be termed in an exact closed
form. The results indicate the reliability, efficiency, and simplicity of the
proposed scheme. This is achieved by handling the \((m+1)\)-dimensional
hyperbolic telegraph equation.
- Generalized residual power series method
- convergence analysis
- exact solution
- higher-dimensional partial differential equation
- telegraph equation
O. Abu Arqub, Z. Abo-Hammour, R. Al-Badarneh, S. Momani, A reliable analytical method for solving higher-order initial value problems, Discrete Dyn. Nat. Soc., 2013 (2013), 12 pages.
J. Ahmad, G. Mohiuddin, Analytical exact solution of telegraph equation using HPM, BIBECHANA, 14 (2017), 30–36.
H. Al-badrani, S. Saleh, H. O. Bakodah, M. Al-Mazmumy, Numerical solution for nonlinear telegraph equation by modified Adomian decomposition method, Nonlinear Anal. Diff. Equ., 4 (2016), 243–257.
E. A. Az-Zo’bi , Exact analytic solutions for nonlinear diffusion equations via generalized residual power series method, Int. J. Math. Comput. Sci., 14 (2019), 69–78.
E. A. Az-Zo’bi , Construction of Solutions for Mixed Hyperbolic Elliptic Riemann Initial Value System of Conservation Laws, Appl. Math. Model., 37 (2013), 6018–6024.
E. A. Az-Zo’bi , On the convergence of variational iteration method for solving systems of conservation laws, Trends Appl. Sci. Res., 10 (2015), 157–165.
E. A. Az-Zo’bi , On the reduced differential transform method and its application to the generalized Burgers-Huxley equation, Appl. Math. Sci., 8 (2014), 8823–8831.
E. A. Az-Zo’bi, K. Al Dawoud , M. Marashdeh , Numeric-analytic solutions of mixed-type systems of balance laws, Appl. Math. Comput., 265 (2015), 133–143.
E. A. Az-Zo’bi, K. Al-Khaled, A new convergence proof of the Adomian decomposition method for a mixed hyperbolic elliptic system of conservation laws, Appl. Math. Comput., 217 (2010), 4248–4256.
E. A. Az-Zo’bi, A. Yildirim, W. A. AlZoubi, The residual power series method for the one-dimensional unsteady flow of a van der Waals gas, Phys. A, 517 (2019), 188–196.
J. Banasiak, J. R. Mika, Singularly perturbed telegraph equations with applications in the random walk theory, J. Appl. Math. Stochastic Anal., 11 (1998), 9–28.
R. G. Bartle, D. R. Sherbert, Introduction to Real Analysis, John Wiley & Sons, Hoboken (2011)
S. Das, P. K. Gupta, Homotopy analysis method for solving fractional hyperbolic partial differential equations, Int. J. Comput. Math., 88 (2011), 578–588.
A. Z. Fino, H. Ibrahim, Analytical solution for a generalized space-time fractional telegraph equation, Math. Methods Appl. Sci., 36 (2013), 1813–1824.
J. H. He, A coupling method of homotopy technique and perturbation technique for nonlinear problems, Int. J. Non-Linear Mech., 35 (2000), 37–43.
J. H. He, Variational iteration approach to nonlinear problems and its applications, Mech. Appl., 20 (1998), 30–31.
E. Hesameddini, E. Asadolahifard, The sinc-collocation method for solving the telegraph equation, J. Comput. Eng. Infor., 1 (2013), 13–17.
T. S. Jang, A new solution procedure for the nonlinear telegraph equation, Commun. Nonlinear Sci. Numer. Simul., 29 (2015), 307–326.
M. Javidi, N. Nyamoradi , Numerical solution of telegraph equation by using LT inversion technique, Int. J. Adv. Math. Sci., 1 (2013), 64–77.
P. M. Jordan, A. Puri, Digital signal propagation in dispersive media, J. Appl. Phys., 85 (1999), 1273–1282.
A. Kumar, S. Kumar, Residual power series method for fractional Burger types equations, Nonlinear Eng., 5 (2016), 235–244.
M. Lakestani, B. N. Saray, Numerical solution of telegraph equation using interpolating scaling functions, Comput. Math. Appl., 60 (2010), 1964–1972.
P. D. Lax, Hyperbolic partial differential equations, American Mathematical Society, Providence (2006)
S.-J. Liao, An explicit, totally analytic approximate solution for Blasius’ viscous flow problems, Internat. J. Non-Linear Mech., 34 (1999), 759–778.
R. C. Mittal, R. Bhatia, A numerical study of two dimensional hyperbolic telegraph equation by modified B-spline differential quadrature method, Appl. Math. Comput., 244 (2014), 976–997.
R. Rajaraman , Analytical solutions for the different forms of telegraph equations by homotopy analysis method, Global J. Sci. Frontier Research, 12 (2012), 7–12.
M. Rawashdeh, N. A. Obeidat , On finding exact and approximate solutions to some PDEs using the reduced differential transform method, Appl. Math. Inf. Sci., 8 (2014), 2171–2176.
R. J. Schwarz, B. Friedland , Linear Systems, McGraw-Hill, New York (1965)
B. Soltanalizadeh, Differential transformation method for solving one-space-dimensional telegraph equation, Comput. Appl. Math., 30 (2011), 639–653.
V. K. Srivastava, M. K. Awasthi, R. K. Chaurasia, Reduced differential transform method to solve two and three dimensional second order hyperbolic telegraph equations, J. King Saud University-Eng. Sci., 29 (2017), 166–171.
V. K. Srivastava, M. K. Awasthi, R. K. Chaurasia, M. Tamsir, The telegraph equation and its solution by reduced differential transform method , Model. Simul. Eng., 2013 (2013), 6 pages.
M. I. Syam, Analytical solution of the fractional initial Emden-Fowler equation using the fractional residual power series method, Int. J. Appl. Comput. Math., 4 (2018), 8 pages.
V. H. Weston, S. He, Wave splitting of the telegraph equation in R3 and its application to inverse scattering, Inverse Prob., 9 (1993), 789–812.